# SDR MALA060429

- Difficulty date: June 13, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 21,838 hours, 23,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND SEAT TRACK AT BLO BETWEEN FS294 AND 319, IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO S53342.  REF: EAMS WORK ORDER 214013 TASK 1504
